# SDR ASAA2021012733985

- Difficulty date: January 27, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 19,581 hours, 6,276 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CAB ZONE TEMP ILLUMINATEDS ON RECALL. GROUNDED - YES. VERIFIED FAULT, ACCOMP BITE TEST #1 CONTLR NO FAULTS #2 CONTLR SHOWS FLT DECK TRIM VALVE FAULT. REF B737-900 AMM 21-61-20-860-004. ACCOMPLISHED PACK/ZONE TEMP BITE TEST REF AMM 21-61-00-700-806-002. BITE TEST PASS AND SHOWS NO FAULTS FOUND ON BOTH CONTROLLERS. VERIFIED CONT CABIN ZONE TEMP LIGHT NOT ILLUMINATED, AND DOES NOT ILLUMINATE AFTER RECALL.
